# SDR UALA2012070903667

- Difficulty date: July 7, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 77,426 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1595 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BS 1595 STR 15-16R.    EVALUATED DENT AND FOUND OUT OF SRM LIMITS.  CUT OUT DAMAGE AND ACCOMP NDT OF CUT OUT AND OPEN HOLES COMMON TO REPAIR REF NDTM 51-00-19 (PART 6).  FABRICATED AND INSTALLED EXTERNAL DOUBLER REPAIR REF SRM 53-00-01 REPAIR NR 3.  MAJOR REPAIR.
